# SDR AMTA200600150

- Difficulty date: March 4, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N323TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30033
- Engine: Ge CFM56*
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT ENGINE CONTROL LIGHT ILLUMINATED DURING TAXI.  IAW FIM FAULT 75-10581 DISPLAYED IAW 71-00-00-700-807-FOO PERFORMED ACTUATOR TEST.  TEST PASSED. NO FURTHER FAULTS RECORDED.  (K)
